MAUDE Adverse Event Report: ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. HYBRID FIBERTAK WITH NEEDLES, KNEE; NON-DEGRADABLE FIXATN FASTENER
Model Number HYBRID FIBERTAK WITH NEEDLES, KNEE
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-3770sp hybrid knee fibertak suture anchor bent during insertion.As a result, the anchor pulled out because it was not inserted to the proper depth (approximately 10 mm).The surgical procedure was delayed only for a few minutes and was completed using another ar-3770sp hybrid knee fibertak.There were no adverse effects to the patient.The implant was removed from the patient.No additional anesthesia was administered.This was discovered during a let procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-3770sp serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the damage to the device.Visual inspection noted that the tip of the device was bent out of shape, and the device has clearly been used.The most likely cause is attributed to misuse/use error due to excessive force being used upon insertion.Refer to investigation photos.

Brand Name
HYBRID FIBERTAK WITH NEEDLES, KNEE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23933327
Report Number1220246-2025-05904
Device Sequence Number9473587
Product Code MBI
UDI-Device Identifier00888867428065
UDI-Public(01)00888867428065(11)241001(17)290930(10)15324932
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHYBRID FIBERTAK WITH NEEDLES, KNEE
Device Catalogue NumberAR-3770SP
Device Lot Number15324932
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown